کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1146973 | 957541 | 2009 | 14 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Multivariate limited translation hierarchical Bayes estimators
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز عددی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Based on the notion of predictive influence functions, the paper develops multivariate limited translation hierarchical Bayes estimators of the normal mean vector which serve as a compromise between the hierarchical Bayes and maximum likelihood estimators. The paper demonstrates the superiority of the limited translation estimators over the usual hierarchical Bayes estimators in terms of the frequentist risks when the true parameter to be estimated departs widely from the grand average of all the parameters.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Multivariate Analysis - Volume 100, Issue 7, August 2009, Pages 1398–1411
Journal: Journal of Multivariate Analysis - Volume 100, Issue 7, August 2009, Pages 1398–1411
نویسندگان
Malay Ghosh, Georgios Papageorgiou, Janet Forrester,